このエントリーをはてなブックマークに追加
ID 52076
FullText URL
Author
Bulut, Serap
Abstract
In this paper, we introduce a new general integral operator and obtain the order of convexity of this integral operator.
Keywords
Analytic function
Multivalent function
Starlike function
Convex function
Integral operator
Published Date
2014-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume56
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
171
End Page
178
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol56/iss1/13
JaLCDOI